# SDR YENA2025121601211

- Difficulty date: December 11, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N905JB
- Make and model: Airbus A321-231
- Aircraft serial: 05854
- Aircraft time: 40,427 hours, 12,789 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: AFT FUSELAGE, FR 69 - FR 70 BTWN STR 42RH - STGR 28LH CORROSION   PERMANENT REPAIR; REFERENCES: /1/ STS EA 110-2025-109 REV. IR /2/ AIRBUS RDAF 81663638/005/2025#A /3/ AIRBUS TD/81663638/063/2025#A /4/ AIRBUS REPAIR DRAWING R530-70555 #A/5/ AIRBUS REPAIR DRAWING R535-70400-000 ISSUE Q. DESCRIPTION: DURING CURRENT (11/2025) M1 CHECK ON N905JB (MSN: 05854) @ MLB, STS NOTED EXTENSIVE CORROSION DAMAGE ON THE REAR FUSELAGE AT FR 69-FR70 BETWEEN STR 42RH-STGR28LH WHILE PERFORMING INSPECTION TASK A320-05-21-50-200-003. THE CORROSION IS COMMON TO MULTIPLE SUPPORT STRUCTURE(S). SEE REF /1/ STS EA FOR FULL DETAILS. THE CORROSION DAMAGE ON FRAME 70 WAS BLENDED AND REWORKED IAW A321 SRM 51-74-00 AND WAS EVALUATED IAW A321 SRM 53-41-11-283-001 BUT WAS OOL. AS A RESULT OF THE CORROSION FR70 PARTIAL REPLACEMENT IS REQUIRED. ADDITIONALLY, ALL CORRODED FRAME SUPPORTS, STRAPS AND ANGLES ARE TO BE REPLACED. STS REQUESTED DISPOSITION FROM AIRBUS WHO PROVIDED REF /2/, RDAF, WHICH AUTHORIZES PARTIAL FRAME REPLACEMENT VIA REF /5/, THE REPAIR OF THE CORROSION BY BLENDING, PERFORMING NDT INSPECTIONS, REPLACING FASTENERS, RESTORING SURFACE PROTECTION AND CORROSION PROTECTION IAW THE SRM AND REF /4/ REPAIR DRAWING AT THE BILGE AREA, AND REPLACING CORRODED PARTS PER REF/3/. EC A25-1039-01 IS ISSUED TO ACCOMPLISH THIS PERMANENT REPAIR PER REF /1/, STS EA. SUBSTANTIATION: THIS PERMANENT REPAIR IS APPROVED PER REF /2/, RDAF AND IS CLASSIFIED AS MAJOR. (E/C:A25-1039-01)
